Các bài viết có thể truy cập công khai - Claudia GarettoTìm hiểu thêm
Có tại một số nơi: 22
Hyperbolic second order equations with non-regular time dependent coefficients
C Garetto, M Ruzhansky
Archive for Rational Mechanics and Analysis 217 (1), 113-154, 2015
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Wave equation for sums of squares on compact Lie groups
C Garetto, M Ruzhansky
Journal of Differential Equations 258 (12), 4324-4347, 2015
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Weakly hyperbolic equations with non-analytic coefficients and lower order terms
C Garetto, M Ruzhansky
Mathematische Annalen 357 (2), 401-440, 2013
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Hilbert ̃ℂ-modules: structural properties and applications to variational problems
C Garetto, H Vernaeve
Transactions of the American Mathematical Society 363 (4), 2047-2090, 2011
Các cơ quan ủy nhiệm: Austrian Science Fund
Generalized oscillatory integrals and Fourier integral operators
C Garetto, G Hörmann, M Oberguggenberger
Proceedings of the Edinburgh Mathematical Society 52 (2), 351-386, 2009
Các cơ quan ủy nhiệm: Austrian Science Fund
Closed graph and open mapping theorems for topological ̃\lc‐modules and applications
C Garetto
Mathematische Nachrichten 282 (8), 1159-1188, 2009
Các cơ quan ủy nhiệm: Austrian Science Fund
Generalized Fourier integral operators on spaces of Colombeau type
C Garetto
New Developments in Pseudo-Differential Operators: ISAAC Group in Pseudo …, 2009
Các cơ quan ủy nhiệm: Austrian Science Fund
Hyperbolic systems with non-diagonalisable principal part and variable multiplicities, I: well-posedness
C Garetto, C Jäh, M Ruzhansky
Mathematische Annalen 372 (3), 1597-1629, 2018
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Generalized Fourier integral operator methods for hyperbolic equations with singularities
C Garetto, M Oberguggenberger
Proceedings of the Edinburgh Mathematical Society 57 (2), 426-463, 2014
Các cơ quan ủy nhiệm: Austrian Science Fund
A note on weakly hyperbolic equations with analytic principal part
C Garetto, M Ruzhansky
Journal of Mathematical Analysis and Applications 412 (1), 1-14, 2014
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Hyperbolic systems with non-diagonalisable principal part and variable multiplicities, II: microlocal analysis
C Garetto, C Jäh, M Ruzhansky
Journal of Differential Equations 269 (10), 7881-7905, 2020
Các cơ quan ủy nhiệm: Research Foundation (Flanders), UK Engineering and Physical Sciences …
Fundamental solutions in the Colombeau framework: applications to solvability and regularity theory
C Garetto
Acta Applicandae Mathematicae 102 (2-3), 281-318, 2008
Các cơ quan ủy nhiệm: Austrian Science Fund
On well-posedness of hyperbolic systems with multiplicities
C Garetto, M Ruzhansky
Annali di Matematica Pura ed Applicata (1923-) 196 (5), 1819-1834, 2017
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
On hyperbolic equations and systems with non-regular time dependent coefficients
C Garetto
Journal of Differential Equations 259 (11), 5846-5874, 2015
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Inhomogeneous wave equation with t-dependent singular coefficients
M Discacciati, C Garetto, C Loizou
Journal of Differential Equations 319, 131-185, 2022
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Well-posedness of hyperbolic systems with multiplicities and smooth coefficients
C Garetto, C Jäh
Mathematische Annalen 369, 441-485, 2017
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
On the wave equation with space dependent coefficients: singularities and lower order terms
M Discacciati, C Garetto, C Loizou
Acta Applicandae Mathematicae 187 (1), 10, 2023
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
Hyperbolic systems with non-diagonalisable principal part and variable multiplicities, III: singular coefficients
C Garetto, B Sabitbek
Mathematische Annalen 390 (1), 1583-1613, 2024
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
On hyperbolic systems with time-dependent Hölder characteristics
C Garetto, M Ruzhansky
Annali di Matematica Pura ed Applicata (1923-) 196, 155-164, 2017
Các cơ quan ủy nhiệm: UK Engineering and Physical Sciences Research Council
G-and G∞-hypoellipticity of partial differential operators with constant Colombeau coefficients
C Garetto
Loughborough University, 2009
Các cơ quan ủy nhiệm: Austrian Science Fund
Chương trình máy tính sẽ tự động xác định thông tin xuất bản và thông tin về nhà tài trợ